RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 194, Number 3  


Inscribed polygons and Heron polynomials
V. V. Varfolomeev
3
A class of free locally convex spaces
O. V. Sipacheva
25
The variety of complete pairs of zero-dimensional subschemes of length 2 of a smooth three-dimensional variety is singular
N. V. Timofeeva
53
Asymptotics of large deviations of Gaussian processes of Wiener type for $L^p$-functionals, $p>0$, and the hypergeometric function
V. R. Fatalov
61
Stabilization of the solution of a two-dimensional system of Navier–Stokes equations in an unbounded domain with several exits to infinity
N. A. Khisamutdinova
83
Mixed series in ultraspherical polynomials and their approximation properties
I. I. Sharapudinov
115
The finite basis property for some classes of irreducible representations of symmetric groups
V. V. Shchigolev
149
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019